# SDR SWIA202161310

- Difficulty date: August 12, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 601R141254
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RH IB FLAP RIB AT IB END.    (C-CHECK RO 9-30-21)     REMOVED AND INSTALLED NEW R/H INBOARD RIB AT INBOARD END AND RESTORED FINISH. REF: CRJ200 SRM 51-42-06, CRJ200 SRM 51-45-00, CRJ200 SRM 51-42-15, CRJ200 SRM 51-21-16 AND DWG. # 601R14002 REV K FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 57-52-00. SEE CONTINUATION CARD FOR DETAILS. SKYCARD 51-900-1003-SKY COMPLIED WITH
